ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An Approximate Solution Of One-Dimensional Piston Problem

Lazarev, MP and Prasad, Phoolan and Singh, SK (1995) An Approximate Solution Of One-Dimensional Piston Problem. In: Zeitschrift Fur Angewandte Mathematik Und Physik Mond, 46 (5). 752 -771.

[img] PDF
2.pdf - Published Version
Restricted to Registered users only

Download (815kB) | Request a copy
Official URL: http://www.springerlink.com/content/h75hq755448108...


A new theory of shock dynamics has been developed in the form of a finite number of compatibility conditions along shock rays. It has been used to study the growth or decay of shock strength for accelerating or decelerating piston starting with a nonzero piston velocity. The results show good agreement with those obtained by Harten's high resolution TVD scheme.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Birkh/iuser Verlag.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: NG Nishad
Date Deposited: 04 Mar 2009 10:48
Last Modified: 31 Mar 2011 09:45
URI: http://eprints.iisc.ac.in/id/eprint/19374

Actions (login required)

View Item View Item